# SDR USAA2009060991446

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 68,064 hours, 46,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800740
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C21- CRACK ON EXTERNAL FUSELAGE SKIN AT BS 294.5 TO BS 312, S18R TO 19R.  REPAIRED CRACK ON EXTERNAL FUSELAGE SKIN AT BS 294.5 TO BS 312, S18R TO 19R IAW US AIRWAYS EA 134101.
